Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Heegaard splittings of homology $3$-spheres
HTML articles powered by AMS MathViewer

by Dean A. Neumann PDF
Trans. Amer. Math. Soc. 180 (1973), 485-495 Request permission

Abstract:

We investigate properties of Heegaard splittings of closed $3$-manifolds which are known for simply-connected manifolds and which might provide the basis for a general test for simple-connectivity. Our results are negative: each property considered is shown to hold in a wider class of manifolds.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 57A10
  • Retrieve articles in all journals with MSC: 57A10
Additional Information
  • © Copyright 1973 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 180 (1973), 485-495
  • MSC: Primary 57A10
  • DOI: https://doi.org/10.1090/S0002-9947-1973-0339185-2
  • MathSciNet review: 0339185